Tennessee, 2014

Hail and Damaging Winds in Tennessee, June 10, 2014

June 10, 2014 · NWS OHX · 21 events in 11 counties and zones

A large severe weather event affected much of the eastern half of Middle Tennesee during the afternoon hours on June 10. Scattered thunderstorms developed by midday along the Interstate 65 corridor, including a few supercells that moved across the Upper Cumberland region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$76,000
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OHX wrote it up.

A large severe weather event affected much of the eastern half of Middle Tennesee during the afternoon hours on June 10. Scattered thunderstorms developed by midday along the Interstate 65 corridor, including a few supercells that moved across the Upper Cumberland region. These thunderstorms consolidated into a squall line as they reached the Cumberland Plateau. Numerous reports of wind damage and large hail were received.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 10, 7:48 AM CST, 3 hours 44 minutes earlier.

Area forecast discussion, Jun 10, 7:48 AM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
848 AM CDT TUE JUN 10 2014

.UPDATE...UPPER LOW POSITIONED OVER NW AR THIS MORNING AND IS
MOVING SLOWLY TOWARD THE NNE. DEEP MOISTURE FETCH IS EVIDENT
TOWARD THE SOUTHEAST OF THE LOW AND EXTENDS FROM SW LOUISIANA NE
TOWARD SW MIDDLE TN. GIVEN THE TRACK OF THE LOW AND THE CURRENT
TRAJECTORY OF THE CONVECTION TO OUR SW...SHOWERS AND TSTMS ARE
EXPECTED TO OVERSPREAD THE MID STATE TODAY.

WITH THE ACTIVITY SPREADING NORTHWARD...SO FAR THERE ARE NO WATCH
BOXES TO OUR SOUTH. BUT...GFS ELUDES TOWARD
DESTABILIZATION...ESPECIALLY ACROSS NORTHERN AREAS WHERE THE
RAINFALL WONT ARRIVE UNTIL A LITTLE LATER THIS MORNING. 850 MB
SPEEDS WILL RUN AROUND 25 TO 30 KTS BUT LAPSE RATES REMAIN RATHER
LOW. THEREFORE...MAIN THREAT FOR TODAY WILL BE THE DAMAGING WIND
THREAT.

FLOOD POTENTIAL IS STILL IN LINE ACROSS ROUGHLY OUR SOUTHWESTERN
THIRD. 3 HOUR GUIDANCE IS ROUGHLY AROUND 2 INCHES ACROSS THE WATCH
AREA. AREAL AVERAGES SHOULD REMAIN BELOW THAT. HOWEVER...ISOLATED
TO SCATTERED AREAS COULD SEE CONVECTIVE AMOUNTS THAT REACH OR
SURPASS THAT LEVEL. THEREFORE...FLOODING IS STILL A MAJOR CONCERN TODAY.

AS FOR HIGH TEMPS...GFS AND NAM SOLUTIONS INDICATE LOW TO MID 70S
TEMPS AT 18Z. SINCE HIGH TEMPS ARE JUST A FEW DEGREES ABOVE THAT
LEVELS...THE ONLY CHANGE WILL BE TO LOWER TEMPS BY A DEGREE OR TWO
ACROSS PORTIONS OF SOUTHERN MIDDLE TN. HRRR SHOWS RAINFALL
PREVAILING THROUGH MUCH OF THE DAY ACROSS THE SOUTH SO TEMPS WILL
STRUGGLE.

UPDATE OUT SHORTLY...ONLY CHANGE WILL BE TO THE TEMPS ACROSS THE
SOUTH.

&&

.PREV DISCUSSION... /ISSUED 610 AM CDT TUE JUN 10 2014/

UPDATE...

12Z TAF DISCUSSION.

AVIATION...

MCS THAT IMPACTED THE AREA YESTERDAY EVENING HAS EXITED THE MID
STATE...BUT NEXT MCS MOVING NE ACROSS MISSISSIPPI WILL AFFECT AREA
AIRPORTS DURING THE DAY TODAY. CURRENT TIMING OF PRECIPITATION
BRINGS SHRA/TSRA AND MVFR/IFR CONDITIONS TO CKV/BNA AROUND
15-16Z...WITH HRRR INDICATING PRECIP CONTINUING THROUGH THE
AFTERNOON. ACTIVITY WILL ARRIVE LATER TOWARDS 22Z AT CSV WITH
ASSOCIATED MVFR/IFR CONDITIONS. GUSTY AND VARIABLE WINDS WILL BE
A CONCERN WITH ANY STRONGER CONVECTION. ADDITIONAL SHRA/TSRA
POSSIBLE TUESDAY EVENING/NIGHT. SOUTH WINDS 5-10 KT WITH
OCCASIONAL GUSTS UP TO 20 KTS EXPECTED THROUGH THE TAF PERIOD.

SHAMBURGER

PREV DISCUSSION... /ISSUED 254 AM CDT TUE JUN 10 2014/

DISCUSSION...
.FLASH FLOOD POTENTAL REMAINS FOR PARTS OF WEST AND SOUTHWEST MIDDLE
TENNESSEE...

.POTENTIAL FOR SEVERE STORMS TODAY IN THE MID STATE...

STRONG MOISTURE TRANSPORT FROM LOUISIANA INTO MIDDLE TENNESSEE
THIS MORNING AND DURING THE DAY AS PRECIPITABLE WATER REMAINS NEAR
2 INCHES IN A VERY DEEP WARM CLOUD DEPTH. FORECAST SOUNDINGS ARE
JUICED TO THE HILT...SO WILL CONTINUE THE THREAT FOR FLASH FLOODING
IN THE WATCH AREA AS PRECIP EFFICIENCY WILL BE MAXED OUT. AS THE
VERTICALLY STACKED UPPER LOW CENTERED OVER EASTERN OKLAHOMA THIS
MORNING BEGINS TO LIFT NORTHEAST AND RELATIVELY COOL 500 MBAR
TEMPS ALONG WITH SURFACE DEWPOINTS IN THE UPPER 60S THE STAGE WILL
BE SET FOR A FEW SEVERE STORMS DESPITE LIMITED HEATING TODAY DUE
TO CLOUDS AND RAIN. I EXPECT TO SEE SHOWERS AND A FEW STORMS RETURN TO
SOUTHWESTERN MIDDLE TENNESSEE BEFORE 12Z THIS MORNING AND CONTINUE
TO WORK UP THROUGH MIDDLE TENNESSEE AS STORMS BECOME MORE
NUMEROUS IN WESTERN AREAS DURING THE MORNING AND TRANSLATE
EASTWARD. LOOKS TO ME LIKE LATE MORNING AND THROUGH THE AFTERNOON
WILL THE BEST TIME FRAME FOR SEVERE STORMS AND HEAVY RAINS HERE IN
MIDDLE TENNESSEE BUT SEVERE STORMS AND HEAVY RAINS ARE ALSO
POSSIBLE EAST OF INTERSTATE 65 THIS EVENING. DAMAGING WINDS WILL
BE THE MAIN THREAT ALONG WITH THE HEAVY RAIN. HIGH TEMPS TODAY
WILL BE RETARDED BY CLOUDS AND RAIN.

ON WEDNESDAY UPPER LOW OPENS UP AND CONTINUES TO LIFT NORTHEASTWARD
ND INTO GREAT LAKES REGION WITH UPPER TROUGH EXTENDING BACK DOWN
THROUGH THE OHIO AND TENNESSEE VALLEYS SO LOOK FOR MORE SHOWERS
AND STORMS. LOOKS LIKE THERE WILL BE A CHANCE FOR SHOWERS AND STORMS
RIGHT ON THROUGH THE WEEKEND AND INTO NEXT WEEK AS WESTERLIES DOMINATE
THE PATTERN WITH A CONTINUOUS SUPPLY OF SHORT WAVES.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TNZ023>025-
056>058-060-061-093>095.

&&

21
Hazardous weather outlook, Jun 10, 4:25 AM CST, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
525 AM CDT TUE JUN 10 2014

TNZ005>011-026>034-059-062>066-075-077>080-111030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-
DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-
WILLIAMSON-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-
525 AM CDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
MIDDLE TENNESSEE TUESDAY AND TUESDAY NIGHT.

NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
MIDDLE TENNESSEE TODAY INTO TONIGHT. SOME STORMS MAY BE STRONG OR
SEVERE...WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY
THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH A FEW ISOLATED
STRONG STORMS ARE POSSIBLE...NO WIDESPREAD STRONG OR SEVERE
THUNDERSTORMS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT WIND DAMAGE...HAIL...OR HEAVY RAINFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN NASHVILLE.

TNZ023>025-056>058-060-061-093>095-111030-
HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY-MARSHALL-
WAYNE-LAWRENCE-GILES-
525 AM CDT TUE JUN 10 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHWEST MIDDLE TENNESSEE
THROUGH TUESDAY EVENING.

NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
SOUTHWEST MIDDLE TENNESSEE TODAY INTO TONIGHT...WITH HEAVY
RAINFALL POSSIBLE AT TIMES. MUCH OF THIS AREA HAS SEEN 6 TO 12
INCHES OF RAIN SO FAR IN JUNE...AND AN ADDITIONAL 2 TO 3 INCHES
OF RAIN IS POSSIBLE TODAY INTO TONIGHT. THIS RAINFALL FALLING ON
ALREADY SATURATED GROUND MAY RESULT IN MORE FLASH FLOODING.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
MIDDLE TENNESSEE TUESDAY AND TUESDAY NIGHT. SOME STORMS MAY BE
STRONG OR SEVERE...WITH DAMAGING WINDS THE MAIN THREAT.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY
THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH A FEW ISOLATED
STRONG STORMS ARE POSSIBLE...NO WIDESPREAD STRONG OR SEVERE
THUNDERSTORMS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT WIND DAMAGE...HAIL...OR HEAVY RAINFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN NASHVILLE.

55

In the hours before

Special weather statement, Jun 10, 9:00 AM CST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1000 AM CDT TUE JUN 10 2014

TNZ024-056-101530-
HUMPHREYS-PERRY-
1000 AM CDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR HUMPHREYS AND PERRY COUNTIES...

AT 956 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW JOHNSONVILLE TO
10 MILES NORTH OF LINDEN TO LINDEN...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN THE PATH INCLUDE NEW JOHNSONVILLE...LOBELVILLE...
HURRICANE MILLS...WAVERLY AND MCEWEN.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3598 8803 3624 8788 3624 8775 3620 8766
      3620 8759 3617 8757 3602 8755 3598 8753
      3595 8756 3595 8760 3590 8771 3578 8772
      3546 8796 3571 8793 3578 8799 3593 8793
      3594 8801

27
Special weather statement, Jun 10, 10:10 AM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1110 AM CDT TUE JUN 10 2014

TNZ057-058-060-101700-
HICKMAN-LEWIS-MAURY-
1110 AM CDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LEWIS AND MAURY
COUNTIES...

AT 1106 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR HOHENWALD...MOVING NORTHEAST AT
40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE HOHENWALD...KIMMINS...
GORDONSBURG...HAMPSHIRE...WILLIAMSPORT...PRIMM SPRINGS AND SANTA FE.

TORRENTIAL RAINFALL AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3556 8766 3561 8766 3589 8740 3576 8701
      3546 8742 3546 8745 3544 8745 3541 8749
      3541 8751 3540 8752 3540 8753

AL
Special weather statement, Jun 10, 10:22 AM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1122 AM CDT TUE JUN 10 2014

TNZ062-063-075-101700-
BEDFORD-CANNON-RUTHERFORD-
1122 AM CDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON AND RUTHERFORD
COUNTIES...

AT 1120 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR SHELBYVILLE...MOVING NORTHEAST AT
20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE SHELBYVILLE...DEASON...BELL
BUCKLE...FOSTERVILLE AND CHRISTIANA.

WINDS TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH TORRENTIAL
RAINFALL THAT COULD LEAD TO PONDING ON ROADWAYS.

LAT...LON 3554 8657 3587 8638 3580 8612 3570 8620
      3569 8625 3566 8624 3546 8641

AL

The radar

The Nashville radar (KOHX), 60 km away, was scanning. The volume nearest the first event began at 17:30 UTC.

Open the radar archive at this moment

Event by event

17 thunderstorm wind, 4 hail. Local standard time, as filed.

Hail, Dekalb

When
June 10, 11:32 AM CST
Where
Dekalb County, Liberty
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
36.000, -85.970

Thunderstorm Wind, Dekalb

When
June 10, 11:32 AM CST
Where
Dekalb County, Liberty
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
36.000, -85.970

Multiple trees were blown down in Liberty.

Hail, Dekalb

When
June 10, 11:35 AM CST
Where
Dekalb County, Liberty
Measured
1.75 in hail
Reported by
Post Office
Coordinates
36.000, -85.970

Hail, Smith

When
June 10, 12:00 PM CST
Where
Smith County, 0.71 mi NNW of Caney Fork
Measured
1 in hail
Reported by
Social Media
Coordinates
36.139, -85.805

Quarter size hail was reported via tSpotter on Interstate 40 near the Smith and Putnam County line.

Thunderstorm Wind, Overton

When
June 10, 12:45 PM CST
Where
Overton County, Hilham
Measured
48 kt (55 mph) estimated gust
Property damage
$3,000
Reported by
Social Media
Coordinates
36.420, -85.430

Trees and tree limbs were blown down in Hilham. Report via tSpotter.

Thunderstorm Wind, Smith

When
June 10, 1:10 PM CST
Where
Smith County, Chestnut Mound
Measured
48 kt (55 mph) estimated gust
Property damage
$2,000
Reported by
Social Media
Coordinates
36.200, -85.820

Power lines were blown down with power outages across southeast Smith County.

Hail, Pickett

When
June 10, 1:25 PM CST
Where
Pickett County, Byrdstown
Measured
1 in hail
Reported by
Social Media
Coordinates
36.570, -85.130

Thunderstorm Wind, Grundy

When
June 10, 1:44 PM CST
Where
Grundy County, Laager
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
35.380, -85.620

Numerous trees were blown down around Gruetli-Laager including on 40th Avenue, 60th Avenue, Highway 108, and Highway 399.

Thunderstorm Wind, Clay

When
June 10, 1:45 PM CST
Where
Clay County, 1.41 mi SSW of Midway
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
36.552, -85.613

Multiple trees and power lines were blown down on Midway Road south of Moss.

Thunderstorm Wind, White

When
June 10, 1:54 PM CST
Where
White County, 0.52 mi E of Old Zion
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
35.969, -85.561

A tree was blown down along Fanchers Mill Road.

Thunderstorm Wind, Van Buren

When
June 10, 1:56 PM CST
Where
Van Buren County, Spencer
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
35.750, -85.470

Several trees and power lines were blown down in and around Spencer.

Thunderstorm Wind, White

When
June 10, 2:06 PM CST
Where
White County, 1.04 mi W of Spring Hill
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
36.000, -85.399

Multiple trees were blown down around 7 miles northeast of Sparta.

Thunderstorm Wind, Putnam

When
June 10, 2:11 PM CST
Where
Putnam County, 0.28 mi NNW of Goffton
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
36.104, -85.431

Multiple trees were blown down at J.E. Bartlett Road and Highway 70 southeast of Cookeville.

Thunderstorm Wind, White

When
June 10, 2:15 PM CST
Where
White County, 1.21 mi ESE of Eastland
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
35.895, -85.229

A tree was blown down on West Loop Road in the Eastland community.

Thunderstorm Wind, White

When
June 10, 2:17 PM CST
Where
White County, 0.97 mi N of Clarktown
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
35.944, -85.321

A tree was blown down at 8800 Crossville Highway and blocked the roadway.

Thunderstorm Wind, Cumberland

When
June 10, 2:23 PM CST
Where
Cumberland County, 0.48 mi WSW of Mayland
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
36.048, -85.208

Structural damage was reported to an office building at Royal Oak Enterprises on Highway 70.

Thunderstorm Wind, Cumberland

When
June 10, 2:27 PM CST
Where
Cumberland County, Pleasant Hill
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.970, -85.180

Multiple trees and power lines were blown down in Pleasant Hill.

Thunderstorm Wind, Cumberland

When
June 10, 2:27 PM CST
Where
Cumberland County, 0.9 mi SSE of Dripping Spgs
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
36.088, -85.224

A tree was blown down across I-40.

Thunderstorm Wind, Fentress

When
June 10, 2:41 PM CST
Where
Fentress County, Clarkrange
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
36.180, -85.020

Multiple trees and power lines were blown down all across Fentress County.

Thunderstorm Wind, Fentress

When
June 10, 2:50 PM CST
Where
Fentress County, Grimsley
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
36.270, -84.980

A roof was blown off a barn and a home suffered roof damage due to a fallen tree.

Thunderstorm Wind, Fentress

When
June 10, 2:57 PM CST
Where
Fentress County, 1.79 mi E of Jamestown Arpt
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
36.347, -84.918

Multiple trees were blown down around 3 miles southwest of Allardt.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2014Every state in 2014This day in weather historyWarnings in Tennessee, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 518464, 518466, 518467, 518468, 518469, 518470, 518471, 518472, 518473, 518474, 518475, 518476, 518479, 518480, 518483, 518484, 518485, 518486, 518487, 518488, 518489.